# SDR FDEA201606081888

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT L3 DOOR AFT LOWER FUSELAGE JAMB WEB CRACKED AT   LT BS 1310 BETWEEN LONGERON 26L-27L.  WEB REPAIRED IAW 53-40-15-2R, FIG 201, REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
